Jump to content

Linda2718

Member
  • Content Count

    120
  • Joined

  • Last visited

About Linda2718

  • Rank
    Junior Member
  • Birthday October 17

Profile Information

  • Gender
    Female
  • Location
    Plano, Texas USA
  • Interests
    Swimming, reading, politics, animals, spending quality time with family and friends
  1. Happy Birthday! ღ

  2. Hi! Just wanted to say that you two raise some very interesting points. I think it is encouraging that there is so much serious debate these days on rights for the LGBT community and the mentally ill community. There has been such a stigma when it comes to the mentally ill (as there has been for the LGBT community too). Many people seem to think that being mentally ill is a character flaw, when in reality, it is an illness, just like diabetes or cancer. I am glad to see more focus on understanding and reaching out to the mentally ill. Also, it is encouraging that quite a few states in the US now allow gay marriage and that they are having serious debate about it in France. Everyone deserves to be treated equally and with respect!
  3. Hi All- I am currently on Effexor XR and klonopin, but have been dealing with mood swings. My doctor increseased the dose on the effexor xr, but she said if it doesn't help enough with the mood swings during the next few weeks, we will try adding Depakote. Just wondering- has anyone tried this medication before and if so, had any luck with it? I know everyone is different, but I am just curious because I don't know much about this medication. Thanks!!
  4. I'm so sorry you are feeling down right now! But I agree with some of the other posts- I wouldn't invest too much in how many messages you receive on facebook for your B-day. You say you expect messages from family members, and that is the most important thing! I only had maybe 8-9 posts on my last B-day, but they were from the people I love most. I would rather have 5-10 posts from people who really care than tons of them from people who really don't care much at all. I know it can be hard though. Happy Birthday to you and enjoy your time with the people at your home! I'm sure you are very special to them! And all the people who comment here really do mean the encouraging words they are sending to you!
  5. Hi ArgleBargle- I have never been on effexor, so I cannot give you specifics as to the cost of the drug. However, you can search the internet and probably find out what the average cost of it is in the US. There are also prescription assistance programs where you can receive free or low cost medications if you have trouble affording it. The pharmaceutical companies, as well as most doctors have the information on how to apply for those programs. In the United States, the type of health insurance you have would determine whether or not you need a referral to see a psychiatrist. Usually, if you have PPO insurance, you don't need a referral, but for HMO's you normally do. If you have no insurance, you wouldn't need a referral either. I don't know if this is much help to you. If you have any other questions, feel free to ask. Good luck to you!
  6. I can really relate to what you are going through. With me though, I have trouble with emotional over-eating, but also at times with not eating hardly at all. It seems that when I am really anxious, I eat too much, and when I'm depressed, I have no appetite at all. Lately I have been better at balancing things out, but I really have to make an effort to eat healthy. Some antidepressants/anxiety meds can also cause weight gain and increased appetite too. I agree with the person who said that ensure shakes taste good and help fill you up. Plus, they have a lot of vitamins and minerals to keep you healthy. It could also help to discuss it with your doctor. He/She may be able to help you. Best wishes to you!
  7. Thanks for the advice. Have an appointment to see my doctor so hopefully we can figure something out. Take care.
  8. Hello, Not sure if I'm posting in the correct forum, but when I looked in the medication forums, I couldn't find one specifically for klonopin. I currently take Wellbutrin and Celexa for depression, which seems to help me. Been on this combination for about four years. My doc recently added klonopin for anxiety and insomnia. While the klonopin does help with anxiety and sleeplessness, it seems to make me more depressed, I am going to see the doc again next week, but I was wondering if anyone else out there has had this problem? It really stinks!! Anyway, thanks to anyone who reads or replies to this. -Linda
  9. Happy Birthday! I hope you are doing well :)

  10. I hope you have a fantastic day :)

  11. Hi There... I took seroquel for about two years. Although it helped a lot with my depression, it drastically increased my appetite and I gained about 25 lbs. When I came off it, I lost the weight. Anyway, everyone responds differently and this doesn't mean you will have this problem. For me, the relief it gave me was tremendous, so just keep an eye on how you are feeling. It may not even be an issue for you. Good luck!
  12. Glad you are doing OK. I am doing pretty well. Had a bit of a rough day, but otherwise I am fine. Take care!

  13. Hi huni, thank you for the comment. I'm feeling a bit better today thanks how are you today? XOX

  14. Hi Spencer,

    How are you doing? I was thinking of you and hope you are doing better!!! XOXO

  15. Thanks for the comment sweetie! Hope you have a great day yourself!!!

×
×
  • Create New...